Ask an expert
Question

09 Jun 2011

I HAVE BEEN TAKING LORIEN AT 6 PM EVERYDAY FOR THE PAST 7 DAYS

LORIEN 20mg-in the morning,GERICOMPLEX-onces a day, URBANOL 5mg- two times a day &  TREPILINE 10mg- 6 at night.
the doctor prescribed the above medication to me.Would there be any effect in a long run as I am taking these all at ones.
Am I seriously ill or what ?
the doctor did some blood test &  find that I had glucose with the little bit of bllood &  glucose in my urine, also my cholesterol was 5.2 mml, if I am not mistaken .During our session he discovered that I am depressed due to things that happend before in my life &  what is happening as this moment.
I am always tired, get irritated very quickly, sometimes I feel like crying,I snap at people with no good reason, I am very moody.
my relationship with my son which is 6 years is very strainious , I am very impatient with him.
Answer 883 views
Expert
CyberShrink
cybershrink

01 Jan 0001

I agree with Maria. NO doctor ought to prescribe ANY meds, let alone a bunch of them, without carefully explaining what they are, what they will and won't do, how to take them, etc., and making sure you understand. And if he didn't explain to you what diagnosis he made, that would be negligent.
Without knowing what the diagnosis was, and whether it was competently made, I can have no idea whether these are appropriate meds, or how ill you are.
What you list are an antidepressant, a vitamin pill, a sedative, and another antidepressant. It sounds an odd combination.
If you were not complaining of anxiety and depression, I don't know why he would select these meds. If you WERE complaining of anxiety and depression, I have no idea why he did those bllod tests, which are not about those complaints.
If you are seeing a GP PLEASE try to arrange to see a specialist psychiatrist, who will be better able to assess you, make a good diagnosis, select effective treatment, and explain it all to you, and don't hesitate to ask questions until you understand. It sounds as though youm may well be depressed, a condition which responds well to treatment. But as this seems to involve problems with relationships, too, it would vbe very adviseable to include counselling in the treatment, as drugs alone cannot help you to cope with such problems
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
34% - 9260 votes
No
66% - 17831 votes
Vote